# SDR DALA2024050805025

- Difficulty date: May 8, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 39,502 hours, 4,989 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 HEATED SLIDE FITTING (14DH) AT DR2 RH AFT FOUND INOPERATIVE. CORRECTIVE ACTION: T/S PER A330 AMM 52-11 AND 30-46. NO TROUBLE FOUND. (0331873)
